# SDR YENA200543

- Difficulty date: July 28, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 10,495 hours, 3,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE240004
- Part serial: 4397
- Condition: Leaking
- Location: R1 Door
- Part time: 10,494 hours, 3,852 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER, DAMPER LEAKING.  REPLACED R1 DOOR EMERGENCY  CYLINDER, DAMPER IAW A320 MM 52-13-14-000-001.
